Copyright Notice: Copyright (C) Newman K. Lin, Ph.D., PE., The Lin Institute, All rights reserved. If you want to use the information of this document, Please contact Dr. Lin by e-mail: Lin_Institute@yahoo.com
Case Study:  Overmasturbation at several times a day results in prostate inflammatory pain, chronic prostatitis, weak erection (going limp), rosacea, eye floaters,  and frequent urinary urgency  for no more sexual orgasm
Reader: 2/12/2011>
Hello Dr. Lin. I have been a merchant marine on cargo ships, and travel the world since I was 18. For awhile when I was young, like many other seafaers I would get my sexual release by going to prostitutes. Eventually because of the HIV and Aids in the world, after getting a complete physical and tested for very STD under the sun; as a safety precaution, I began masturbating rather than paying for sex. Eventually, I began masturbating several times a day, so much that at times my prostate would hurt. Eventually, I did begin experiencing eye floaters, my urinary frequency has always been of some concern to me, and I've been tested for diabetes amongst other things, but the doctors have never found anything. Also..I have had prostatitis off and on for the past 2-3 years as well. Whenever I would get into a relationship, I would seem to have trouble keeping up my staying power, often only being able to maintain a semi-erection rather than a strong one. I will say that I did have a back injury in 2000 to three disks in my lower back, along with sciatica in both legs and avascular necrosis in both femur bones which would be a factor in maintaining an erection. I also have three herniated disks between my shoulder blades and a bone spur in my neck. Because of this, the doctors have had me on pain meds for the past 11 years which I hate. Also...in the past year, I was diagnosed with mild/moderate rosacea on my face. I am told rosacea is caused by abnormal dialation of the veins in your face, and over-active sebborhea glands. Rosacea doesn't run in my family, and it is my belief that the cause of it, is from long-term use of erection pills since my injury, because many times the side effects of taking such erection drugs would cause my face to blush. I've also developed seborric dermatitis as well, and have again taken a complete physical, along with a complete blood panel and an ANA blood test as well to make sure there aren't any underlying issues that have caused my condition, and according to my test results, I should be 100% healthy, but I don't feel healthy. I often feel run down, I do get the eye floaters, occasionally have problems concentrating and recently have developed pains in my calfs. I have cut way down on my masturbation, possibly because I'm now 42, and seem to have lost a lot of my sex drive . Maybe it's from masturbation burn-out. I don't know. In any case, if you can recommend something to suit my needs, it would be greatly appreciated. I live out of the country part time, and will be back in the US in March. In the meantime, I look forward to hearing your feedback and advice, and any products you think would be beneficial to helping me in my dilemma. Sincerely, T.F.
P.S. Do you think the rosacea and dermatitis is related in any way to years of over stimulation of the sex organs, and if so, is there any way to reverse the damage?
Dr. Lin: 2/12/2011>
Yes.  rosacea, like acne and eczema, is a type of skin inflammatory disorders, as result of excessive stress hormone norepinephrine and its induced inflammatory hormone prostaglandin E2 release while your adrenal glands are too exhausted to release cortisol.
The same hypothalamus-pituitary-adrenal exhaustion condition also causes chronic non-bacterial prostatitis, eye floater or blurry vision, joints or muscle weakness,  and body pains. We call them sexual exhaustion symptoms since most of patients have had excessive sex  or orgasm (ejaculation) in the past. I have documented the causes and symptoms in
http://www.actionlove.com/extra/ses.htm
http://www.actionlove.com/extra/over.htm
http://www.actionlove.com/extra/over2.htm
http://www.actionlove.com/extra/over3.htm
Chronic self sexual abuse causes neuroendocrine disorders, as described in
http://www.actionlove.com/
Skin is the big nueroendocrine system. When the system is exhausted, it responds to stress with rosacea, acne, eczema and hail loss.
http://www.actionlove.com/extra/acne.htm
yes, You will  need ViaPal-hGH-P(3-010) and PinealTonin (2-002), plus FishOil(1000 mg each meal) and Vitamins A 10000 IU, E 400 IU and  D3 2000 IU,  to help you gradually rejuvenate your neuro-endocrine function and  boost your prostaglandin E-1/E-3 and Nitric Oxide production for healing.
http://www.actionlove.com/mail/herbform.htm